| Catalog Number |
305789 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd syringe 1ml ll w/ndl eclipse 27x1/2 rb package damaged / defective.It was reported by the customer that the 27g needle in the package with the 1ml luer-lock syringe is puncturing the sterile packaging.Verbatim: rcc received a complaint via email.One of my providers reported that a sub item that was sent to us recently has packaging issues.The 27g needle in the package with the 1ml luer-lock syringe is puncturing the sterile packaging.So far, she has seen these two or three times.Product#: 305789.Lot#: 4099717.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
Event or Problem Description
Material: 305789, batch#: 4099717.It was reported by the customer that the 27g needle in the package with the 1ml luer-lock syringe is puncturing the sterile packaging.Verbatim: rcc received a complaint via email.Email(s) attached.One of my providers reported that a sub item that was sent to us recently has packaging issues.The 27g needle in the package with the 1ml luer-lock syringe is puncturing the sterile packaging.So far, she has seen these two or three times.Product#: 305789.Lot#: 4099717.